Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
|email@example.com - Mon Nov 02, 2009 10:51 pm||
when I was 12 or 13, I was put on abilify for about 4 months and then welbutrin for another month or so
I am now 16(almost 17) and i havent taken either since
I do not believe that I needed abilify and welbutrin back then, but my parents made me
some side effects I was concerned about regarding these 2 medicines are:
1. stunted puberty/penis growth or something
2. since it goes to the brain, that it made me dumber or somehow intellectually inferior to people who have not taken this medicine
3. poor motor skills
4. impaired judgment
5. it could be one cause to my constant lassitude
can someone please clear this up for me, whether or not these medicine are to blame and anything possible counter-measures?
|Debbie Miller, RN - Sun Jan 03, 2010 10:28 pm||
I have not seen any indication of such long-term effects from these medications. Particularly since you took them for such a short time. Whatever problems you are experiencing should be checked out but I do not believe they are related to the medication use.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.